Exact solutions to the nonlinear diffusion-convection equation with variable coefficients and source term
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2013, Vol. 62 Issue (9): 090203     doi:10.7498/aps.62.090203
GENERAL Current Issue| Archive| Adv Search  |   
Exact solutions to the nonlinear diffusion-convection equation with variable coefficients and source term
Wan Hui
Center for Nonlinear Studies, Department of Mathematics, Northwest University, Xi'an 710069, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn